# SDR SWAA2025032697070

- Difficulty date: February 17, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD CORNER SCUFF PLATE CRACKED<[01] ALL STEPS COMPLETED;[02] REPAIRED ACB FWD CORNER SCUFF PLATE PER SRM 53-60-12-2R-1. TASK CARD COMPLETED.;[03] VERIFIED CORRECTIVE ACTION
